Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 127, NWS Albany, NY

August 12, 2017Montgomery County, Schoharie County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 12, 2017, 3:41 PM EDT for Montgomery County, Schoharie County, New York. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 12, 2017, 3:41 PM EDT (19:41 UTC)
Expired
Aug 12, 2017, 4:34 PM EDT
In force
53 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Montgomery County, NY, Schoharie County, NY

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 2:44 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:17 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Aug 12, 2:17 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Albany NY
217 PM EDT Sat Aug 12 2017

.SYNOPSIS...
A warm and humid start to this weekend as showers and
thunderstorms are in the forecast. This is along and ahead of a
cold front that will move across the region today. Another
reinforcing shot of cooler and drier air arrives on Sunday with
perhaps another shower or two before a return to tranquil
weather for the start of the new work week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 130 PM EDT, showers/storms have begun forming across
central New York, some already moving into our forecast area.
Best instability appears to reside north and west of the Greater
Capital District where there are cloud streets and fast
southwesterly low level flow noted in GOES-16 1-minute visible
imagery. To the south and east, the low level flow is more
southerly and has more stable clouds, especially across
Dutchess/Litchfield/Berkshire counties. In terms of the
forecast, no major changes were needed. Added some patchy fog
for the overnight period as well as freshened up the hourly
temps/sky cover. Sent updates to NDFD and web servers.

Prev Disc...
As of 1030 AM EDT, Most of the low level stratus has burned off
with the exception of parts of the Mid-Hudson Valley where
temperatures are still stuck in the mid 60s. Elsewhere, cloud
streets/gravity waves are apparent, indicating increasing
instability in the atmosphere. SPC has upgraded most of the
area to a slight risk of severe weather for this afternoon, with
damaging winds and large hail being the main threats. Timing of
these storms is still tricky with some guidance indicating a
later arrival time of the storms, and therefore less instability
to work with. Either way, continued enhanced wording in the
forecast for this afternoon and evening. Also freshened up the
hourly temps and sky cover based on recent trends. Sent updates
to NDFD and web servers.

As of 615 AM EDT...Periods of rain/showers have exited the
region. Seems some low stratus has developed per the
observations and experimental GOES-16 data. However, seems we
will see enough breaks to allow for good surface heating to take
place through today. HRRR and NAM3Km continue to support a
couple lines of convection to impact the region through the
afternoon hours.

Prev Disc...An enhanced area of rainfall continues to track
just south of the immediate Capital Region, across the
Catskills, central and southern Taconics and most of our
adjacent western New England counties. A look at the NY Mesonet
observations, several areas have reported up to 1.50 inches
within the past several hours as local flood guidance suggests
some areas may be experiencing some minor water rises as we have
raised awareness with flood advisories. Otherwise, isolated to
scattered convection was underway just north of the Capital
Region. All of this was in response to an enhanced region of
divergence with a dual upper level jet structure was in place
across most of New England. Furthermore, PWATs per the mesoscale
window from SPC suggests values were ranging from 1.25-1.75"
which further explains the rainfall rates south of Albany. All
of this activity should subside this morning as these
aforementioned features slide east of the region. Then per the
experimental GOES-16 1-minute IR imagery, several breaks in the
overcast were slowly advancing east across the Dacks, Mohawk
Valley, Lake George area and just getting into the Schoharie
Valley. Assuming these breaks remain in place, daytime heating
will commence which is expected to increase surface based
instability across most of the region. Modified parcels with
temperatures into the lower 80s for valley locations and
dewpoints into the lower and middle 60s yields SBCAPES between
1-2k J/KG. Furthermore, bulk shear parameters of 30-40kts are
progged to be over the region as mid level jet impulse tracks
from southwest to northeast across the region. Perhaps the only
issue for more robust convection will be the forecast mid level
lapse rates which are expected to be marginal, around or just
above 6 c/km. Per coordination with SPC, we will leave the
region into a 'marginal risk' for severe thunderstorms. A look
at the NCAR Ensembles suggests SBCAPES will be closer to the
higher end with the best updraft helicity to the north and west
of the Berkshires and NW CT. HRRR and NAM3Km point toward a
scattered or broken line of convection along and ahead of the
frontal boundary this afternoon. Local Maglenta Index point
toward a few severe events this afternoon as we will leave in
the enhanced wording per the previous excellent forecast. This
line of convection should begin to weaken with the combination
of loss of daytime heating and best upper support tracking
northeast of the region. Highs today around 80F for valley
locations and 70s elsewhere.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
Tonight...The showers and thunderstorms will diminish early on
as the cold front pushes through the region. The showers may
hang on the longest across the southern Adirondacks and the
western Mohawk Valley due to the differential cyclonic vorticity
advection with the upper trough. Weak cold advection occurs in
its wake. Some patchy fog or low stratus are possible across
the region with lows falling back into the mid 50s to lower 60s
across the region.

Sunday...The upper level trough axis still needs to move
through in the morning. Some isolated to scattered showers are
possible from the Capital Region north and west, then better
mixing and subsidence will occur in the wake of the trough
passage by mid-late afternoon. It will become a bit breezy and
less humid to close the weekend with highs in the mid 60s to mid
70s over the hills and mountains, and mid 70s to around 80F in
the valley areas due to some downsloping with west to northwest
winds of 10 to 20 mph.

Sunday night...Diminishing winds and mostly clear/clear
conditions are expected with high pressure ridging in from the
Great Lakes Region. Humidity levels will be comfortable as
dewpoints fall back into the 50s as lows will also be in the
50s with patchy fog possible.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
The extended opens with a weak short-wave trough moving across the
forecast area. This short-wave is associated with a broad upper
level trough over southeastern Canada extending southeast into the
Northeast. This feature should move through quickly with limited low-
level moisture and instability to work with, so only a slight to low
chance of showers was kept in the forecast. Temps look seasonable in
the upper 70s to lower 80s in the valleys, and upper 60s to mid 70s
over the higher terrain.

Tuesday night through Wednesday night...the short-wave quickly moves
east with the upper level trough sliding downstream with high
pressure building in from the Great Lakes Region and east/southeast
Ontario. Mid and upper level heights rise upstream for this period
of dry weather, but another low pressure system will be moving into
the upper Midwest/western Great Lakes Region by Wed.  Overall, fair
and dry weather is expected for the mid-week with lows in the 50s to
lower 60s, and highs in the 70s to lower 80s with a few upper 60s
over the high peaks of the southern Adirondacks, southern
Greens, and eastern Catskills with comfortable humidity levels.

Thursday...Clouds increase Thu ahead of a warm front to the low
pressure system moving into the Great Lakes Region. There continues
to be some timing issues with the medium range guidance and we went
with a slight to low chance of showers and isolated thunderstorms
especially Thu pm.

Thu night into Saturday...The chances for showers and thunderstorms
increase THU night into FRI with the warm front lifting north across
portions of the region. A series of weak low pressure systems may
move along the boundary with the zonal flow aloft. POPS were raised
into the high chance category during the THU night to FRI time
frame. The frontal boundary may still be near the region heading
into the weekend with still a chance for showers and isolated
thunderstorms. Temps look seasonable near this time frame.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Most of the area is under a slight risk for severe weather this
afternoon, per SPC. Latest hi-res guidance suggests that the
convection will be scattered to possible a few line segments.
However, coverage is still scattered so included VCTS across all
TAF sites at this time but will have to monitor trends closely.
Conditions are expected to be VFR through the evening, except
with any shower or thunderstorm when MVFR/IFR conditions are
possible. Depending on shower activity overnight or if any site
gets rain this afternoon, fog is also possible. Conditions are
expected to improve back to VFR tomorrow morning, after 12Z.

Winds will be mainly from the south-southwest between 5-15 kts
this afternoon, but should be mainly light and variable
overnight tonight. Gusty winds are possible with any
thunderstorm.

Outlook...

Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. Slight Chance of SHRA.
Tuesday: Low Operational Impact. Slight Chance of SHRA.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Wet weather overnight, mainly from the Capital Region and points
south and east where rainfall amounts were over one inch, and
additional showers and storms today will keep fire weather
related concerns at a minimum.

Relative humidity values will generally stay at or above 60
percent with values at or above 90 percent expected tonight.

Drier conditions filter into the region Sunday with an increase
in the west to northwest winds.

&&

.HYDROLOGY...
Rainfall overnight to the south and southeast of Albany have
added up to 1.50" within several hours. River responses have
been noted but staying well within their banks. PWATs were 1-2
standard deviations above normal, however, these values are
expected to fall back to near normal values through the day.
Additional showers and thunderstorms are expected through the
day but coverage and intensity are not too clear at this time.
Expectations are for minimal flood concerns at this time.

Drier weather returns Sunday afternoon through Monday with high
pressure building in.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.EQUIPMENT...
The KENX radar will be down through early next week due to
azimuthal motor and gearbox problems. Technicians will need to
be brought in from the Radar Operations Center.

In addition, KGFL ASOS continues to experience intermittent
outages.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...BGM
NEAR TERM...BGM/JVM
SHORT TERM...BGM
LONG TERM...Wasula
AVIATION...BGM/JVM
FIRE WEATHER...BGM
HYDROLOGY...BGM
EQUIPMENT...WFO ALY
Hazardous weather outlook, Aug 12, 3:02 PM EDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
302 PM EDT Sat Aug 12 2017

NYZ032-033-038>043-047>054-058>061-063>066-082>084-131100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-
302 PM EDT Sat Aug 12 2017

...SEVERE THUNDERSTORM WATCH 447 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for all of east central New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather reports to
the National Weather Service at Albany according to standard
operating procedures.

CTZ001-013-MAZ001-025-VTZ013>015-131100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Bennington-Western Windham-Eastern Windham-
302 PM EDT Sat Aug 12 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and southern Vermont.

.DAY ONE...This Afternoon and Tonight.

There is a chance of thunderstorms mainly this afternoon into the
early evening ahead of a cold front. There is a marginal to slight
risk for some severe thunderstorms to have damaging winds and large
hail one inch in diameter or greater. Locally heavy rain could
produce ponding of water on roadways and poor drainage flooding of
low lying areas. The thunderstorms will move to the east or northeast
at 30 to 35 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 12, 1:35 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Albany NY
135 PM EDT SAT AUG 12 2017

NYZ047>052-121815-
Eastern Albany-Eastern Schenectady-Schoharie-Western
Schenectady-Southern Saratoga-Western Albany-
135 PM EDT SAT AUG 12 2017

...A STRONG THUNDERSTORM WILL AFFECT SCHENECTADY...NORTHWESTERN
ALBANY...SOUTHWESTERN SARATOGA AND NORTHEASTERN SCHOHARIE COUNTIES...

At 135 PM EDT, a strong thunderstorm was developing and located over
Duanesburg, or 8 miles southwest of Rotterdam, moving northeast at
40 mph.

Winds of 40 to 50 mph are possible with this storm.

This storm will be near...
  Rotterdam, Scotia and Rotterdam Junction around 150 PM EDT.
  Schenectady, Niskayuna, Alplaus and East Glenville around 155 PM
  EDT.
  Clifton Park and Burnt Hills around 200 PM EDT.
  Country Knolls around 205 PM EDT.
  Round Lake around 210 PM EDT.

Other locations impacted by this storm include East Berne, Glenridge,
Hoffmans, West Berne, Harding Crossing, Gifford, Coons, Garrison
Manor, Knox and Quaker Street.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 890 near exit 7.
 Interstate 87 near exit 9-10, near exit 8A , and exit 8-9 and near
exit 9.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4274 7434 4286 7415 4290 7409 4291 7408
      4304 7390 4303 7388 4286 7367 4283 7367
      4258 7414
TIME...MOT...LOC 1735Z 231DEG 34KT 4273 7411

TAW
Special weather statement, Aug 12, 1:42 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Albany NY
142 PM EDT SAT AUG 12 2017

NYZ033-038-039-082-121830-
Southern Fulton-Hamilton-Southern Herkimer-Northern Fulton-
142 PM EDT SAT AUG 12 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HAMILTON...
NORTHWESTERN FULTON AND SOUTHEASTERN HERKIMER COUNTIES...

At 142 PM EDT, a developing strong thunderstorm was located near
Little Falls, moving northeast at 40 mph.

Winds of 40 to 50 mph and pea size hail are possible with this storm.

This storm will be near...
  Dolgeville around 155 PM EDT.
  Stratford around 205 PM EDT.

Other locations impacted by this storm include Oregon, Ingham Mills,
Garlock Corners, Curtis, Clockmill Corners, Countryman, Lotville,
Whitehouse, Rasbach Corner and Doxtater Corner.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4310 7507 4350 7449 4329 7426 4296 7492
TIME...MOT...LOC 1742Z 231DEG 33KT 4308 7492

TAW
Special weather statement, Aug 12, 2:34 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Albany NY
234 PM EDT SAT AUG 12 2017

NYZ033-038>040-082-121915-
Southern Fulton-Hamilton-Southern Herkimer-Northern
Fulton-Montgomery-
234 PM EDT SAT AUG 12 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HAMILTON...
FULTON...SOUTHERN HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES...

At 234 PM EDT, a developing strong thunderstorm was located near
Stratford, or 14 miles northwest of Gloversville, moving east at 25
mph.

Winds in excess of 40 to 50 mph and pea size hail are possible with
this storm.

This storm will be near...
  Caroga Lake and Caroga Lake Public Campground around 245 PM EDT.
  Cranberry Creek around 315 PM EDT.

Other locations impacted by this storm include Ingham Mills, Meco,
Spinnerville, Cedar Lake, Sweets Crossing, Farrel Corner, Countryman,
South Ilion, Mindenville and Kelhi Corners.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4317 7511 4341 7428 4308 7413 4290 7520
      4305 7522
TIME...MOT...LOC 1834Z 255DEG 21KT 4316 7459

JVM
Special weather statement, Aug 12, 3:16 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
316 PM EDT SAT AUG 12 2017

NYZ032-033-121945-
Northern Herkimer-Hamilton-
316 PM EDT SAT AUG 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND NORTH
CENTRAL HERKIMER COUNTIES...

At 316 PM EDT, a strong thunderstorm was located 11 miles northwest
of Big Moose, or 16 miles north of Old Forge, moving northeast at 40
mph.

Winds in excess of 40 to 50 mph and pea size hail are possible with
this storm.

this storm will remain over mainly rural areas of northern Northern
Herkimer and northwestern Hamilton Counties, including the following
locations: Nehasane, Little Rapids, Sabattis, Partlow, Robinwood,
Keepawa, Little Tupper Lake, Brandreth, Lyon Lake and Lake Lila.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4408 7451 4384 7506 4394 7515 4400 7516
      4405 7506 4410 7455 4410 7453
TIME...MOT...LOC 1916Z 238DEG 33KT 4395 7504

JVM
Special weather statement, Aug 12, 3:40 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Albany NY
340 PM EDT SAT AUG 12 2017

NYZ039>041-049-050-082-122030-
Southern Fulton-Eastern Schenectady-Northern
Fulton-Montgomery-Southern Saratoga-Northern Saratoga-
340 PM EDT SAT AUG 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SCHENECTADY...WEST
CENTRAL SARATOGA...SOUTHEASTERN FULTON AND EAST CENTRAL MONTGOMERY
COUNTIES...

At 340 PM EDT, a strong thunderstorm was located near Fort Johnson,
or near Amsterdam, moving east at 20 mph.

Winds in excess of 40 to 50 mph and pea size hail are possible with
this storm.

This storm will be near...
  Broadalbin and Hagaman around 350 PM EDT.
  Glenville around 400 PM EDT.
  Galway around 410 PM EDT.
  Rock City Falls around 425 PM EDT.
  Saratoga Springs, Milton, Ballston Spa and North Ballston Spa
  around 430 PM EDT.

Other locations impacted by this storm include Parkis Mills, West
Perth, Munsonville, Shaw Corners, Church Corners, Barkersville, West
Milton, Glenwild, Greenfield Center and Wiley Corners.

THIS INCLUDES Interstate 87 exit 13 and near exit 12-13.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4290 7429 4307 7438 4325 7392 4297 7375
TIME...MOT...LOC 1940Z 252DEG 18KT 4301 7424

JVM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 2:48 AM EDTAreal Flood AdvisoryALYDutchess, Ulster3 hr
Aug 12, 1:35 PM EDTSpecial Weather StatementALYSchenectady40 min
Aug 12, 1:42 PM EDTSpecial Weather StatementALYFulton48 min
Aug 12, 2:34 PM EDTSpecial Weather StatementALYFulton41 min
Aug 12, 2:45 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer45 min
Aug 12, 3:16 PM EDTSpecial Weather StatementALYHamilton29 min
Aug 12, 3:40 PM EDTSpecial Weather StatementALYSaratoga50 min
Aug 12, 4:08 PM EDTSpecial Weather StatementALYWarren52 min
Aug 12, 4:15 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Saratoga, Schenectady45 min
Aug 12, 4:21 PM EDTSpecial Weather StatementALYHerkimer24 min
Aug 12, 4:28 PM EDTSpecial Weather StatementALYSchenectady47 min
Aug 12, 4:38 PM EDTSpecial Weather StatementALYHamilton37 min
Aug 12, 4:56 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Schenectady, Washington31 min
Aug 12, 4:59 PM EDTAreal Flood AdvisoryALYSaratoga, Schenectady2 hr
Aug 12, 5:00 PM EDTSpecial Weather StatementALYFulton45 min
Aug 12, 5:14 PM EDTFlash Flood WarningALYSaratoga2 hr
Aug 12, 5:25 PM EDTSevere Thunderstorm WarningALYMontgomery, Schenectady, Schoharie65 min
Aug 12, 5:40 PM EDTAreal Flood AdvisoryALYSchoharie2 hr
Aug 12, 6:03 PM EDTSevere Thunderstorm WarningALYAlbany, Saratoga, Schenectady57 min
Aug 12, 6:06 PM EDTSpecial Weather StatementALYFulton39 min
Aug 12, 6:31 PM EDTSpecial Weather StatementALYSchoharie29 min
Aug 12, 6:36 PM EDTAreal Flood AdvisoryALYAlbany, Schenectady, Schoharie114 min
Aug 12, 6:48 PM EDTSevere Thunderstorm WarningALYRensselaer57 min
Aug 12, 6:57 PM EDTSpecial Weather StatementALYRensselaer48 min
Aug 12, 7:03 PM EDTSpecial Weather StatementALYSchoharie42 min
Aug 12, 7:43 PM EDTSpecial Weather StatementALYRensselaer32 min
Aug 12, 5:55 PM EDTSpecial Weather StatementALYBennington35 min
Aug 12, 6:39 PM EDTSpecial Weather StatementALYBennington, Windham51 min
Aug 12, 7:47 PM EDTSpecial Weather StatementALYBennington, Windham43 min
Aug 12, 7:37 PM EDTSpecial Weather StatementALYBerkshire53 min

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.